# SDR C2XA07BT024

- Difficulty date: March 5, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 15,686 hours, 11,996 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR LOG SQUAWK FLT 2347 FORWARD OVERHEAD EMERGENCY EXIT LOCATER SIGN AT ROW 11 OUT.  CLEANED CONNECTOR AND RESECURED FORWARD EMERGENCY EXIT LOCATER AT ROW 11 IAW EMB145 AMM 33-50-13.  OPS CHECK GOOD.  CLOSED
